SMF - Just Installed!

Author Topic: Can't Feel Emotions due to Psychiatric Medications  (Read 975 times)

Offline MEPSHealing

  • Newbie
  • *
  • Posts: 2
Can't Feel Emotions due to Psychiatric Medications
« on: January 03, 2018, 12:42:03 PM »
Hi,
I am new here and new to this program. Because I am on several psychiatric medications it is hard for me to fully feel emotions, especially the pleasurable ones ie: joy, happiness, excitement, pleasure etc. I am tapering my way off of the meds but it is a slow process as I have been on them for 10 years. As my doses get lower I am able to feel more & more but there is still a kind of veil or wall between me and my full emotions due to the meds.

Will I be able to manifest anything if I have trouble really feeling emotion?

Thank you!

Offline martina

  • Jr. Member
  • **
  • Posts: 54
Re: Can't Feel Emotions due to Psychiatric Medications
« Reply #1 on: January 26, 2018, 07:49:41 PM »
MEPSHealing,

This is a tricky question.
I have never been on medications, so I'm not sure if this answer would be of any help to you.

I think our emotions are like any muscle, and yours have been wrapped up and un-used for quite awhile. Like re-habilitating a muscle, it will take awhile for you to bring them back so to speak.

We are all in a constant state of evolution. If you just try to do the best you can, I think you will move forward.
If you keep practising and can make things as real as possible for you in your own mind, I think you will make progress.

I don't think any two people experience emotions in the same way. It's so very individual.
You have desire, and hope, and that's a good thing.
Celebrate and be grateful for every step forward, and trust that you will get there - keep going!

Hope this helps if even a bit.
Martina

Offline Amber7353

  • Newbie
  • *
  • Posts: 6
Re: Can't Feel Emotions due to Psychiatric Medications
« Reply #2 on: January 30, 2018, 08:45:52 AM »
Hi MEPSHealing,

I agree with Martina... I once had a psychiatric drug wipe out a physical sensation. So, I decided to just be with the sensation I had. It was very small. But I stayed with it- not fighting what I couldn't feel and not trying to feel more, just being with what was already there, and it re-connected to the full previous feeling.

In addition to just increasing presence with your day to day feelings - as a thing to practice already having in meditation, why not imagine that you already have the depth of your feelings? Imagine it as if they are already present. (?)

Offline Fangel

  • Newbie
  • *
  • Posts: 11
Re: Can't Feel Emotions due to Psychiatric Medications
« Reply #3 on: March 12, 2018, 03:44:33 PM »
I find the blessing of the energy cenrtres..the heart centre specifically.. has made me feel more joy and gratitude.  But it does take time and effort.

F

I feel like I answered this in haste.  I too have the same issue, and although I do feel some sense of joy, sadness, etc., I don’t believe I feel emotions fully. I have wondered if it lessens our ability to rise above and become more conscious?
It’s been a question That’s been rolling around in my head, but I keep telling myself I can rise above my medications. They are of matter, and I am evolving into an energy being through meditation.
That’s how I basically resolve it in my mind.

Hope this helps.

F
« Last Edit: March 15, 2018, 04:46:50 PM by Fangel »

Offline miss_koala

  • Newbie
  • *
  • Posts: 49
Re: Can't Feel Emotions due to Psychiatric Medications
« Reply #4 on: April 03, 2018, 01:25:32 PM »
Well, I have the answers that you don't like to hear but it's the truth.
When you first take out the medications, the first emotions that you feel is PAIN, anger, sadness, all the bad emotions, etc..

You won't be able to feel JOY, because just like Abraham Hicks said, you cannot go from there to there. Do you know anything about "emotional scale"? (just google it), from pain to joy, you have to go through all other emotions in between.

And if you are in darkness grief, etc., the first time you are exposed to JOY (darkness exposed to light), it will feel like a burning fire, so it's not a fun feeling to feel. So my take is, it's better for you not to feel joy at this moment, but it's better to feel less pain, less grief, less powerlessness, less sad, because pain vs. joy is a huge contrast. When you feel joy, then the 'dark night of the soul' is even bigger, the risk is higher, not sure if a person can take it.

The purpose of medications is to MASK your pains, not to heal the pain. In order to heal the pain, you need to feel the pain first. Because pain is emotions. Emotions is our guidance to Truth. The pain is pointing you at something you need to work on.
So it's not a fun job to do.

So you are living a lie by eating that medications. I am not in the position to suggest you to keep or to take off the medications. I take Advil too sometimes, to mask my pain. My question to you is are you willing to take off that safety belts or not? It takes faith & courage to heal.

Offline Walk in Beauty

  • Full Member
  • ***
  • Posts: 142
Re: Can't Feel Emotions due to Psychiatric Medications
« Reply #5 on: April 06, 2018, 10:39:57 PM »
I was once prescribed Zoloft for a few months, it was like being wrapped in quilt batting, nothing got to me. Not happiness or disappointment, nothing got through it.

I think I could have manifested in that state... using visualization, imaging people being benefited.
Walk in Beauty 💫